ResearcherID Thomson Reuters  

Bryant, Darryn
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: D-8479-2013
URL: http://www.researcherid.com/rid/D-8479-2013
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Other
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: On the Hamilton-Waterloo Problem for Bipartite 2-Factors
 Author(s): Bryant, D.; Danziger, P.; Dean, M.
 Source: Journal of Combinatorial Designs Volume: 21 Issue: 2 Pages: 60-80 Published: 2013
 Times Cited: 6
 DOI: 10.1002/jcd.21312
added
15-May-13
2.  Title: Decomposing the complete graph into dodecahedra
 Author(s): Adams, P.; Bryant, D. E.; Forbes, A. D.; et al.
 Source: Journal of Statistical Planning and Inference Volume: 142 Issue: 5 Pages: 1040-1046 Published: 2012
 Times Cited: 1
 DOI: 10.1016/j.jspi.2011.11.001
added
15-May-13
3.  Title: NONEXTENDIBLE LATIN CUBOIDS
 Author(s): Bryant, Darryn; Cavenagh, Nicholas J.; Maenhaut, Barbara; et al.
 Source: Siam Journal on Discrete Mathematics Volume: 26 Issue: 1 Pages: 239-249 Published: 2012
 Times Cited: 4
 DOI: 10.1137/110825534
added
12-May-13
4.  Title: Paley graphs have Hamilton decompositions
 Author(s): Alspach, B.; Bryant, D.; Dyer, D.
 Source: Discrete Mathematics Volume: 312 Issue: 1 Pages: 113-118 Published: 2012
 Times Cited: 7
 DOI: 10.1016/j.disc.2011.06.003
added
14-May-13
5.  Title: Small embeddings for partial triple systems of odd index
 Author(s): Bryant, D.; Martin, G.
 Source: Journal of Combinatorial Theory Series A Volume: 119 Issue: 2 Pages: 283-309 Published: 2012
 Times Cited: 1
 DOI: 10.1016/j.jcta.2011.09.008
added
14-May-13
6.  Title: Cycle Decompositions of Complete Multigraphs
 Author(s): Bryant, Darryn; Horsley, Daniel; Maenhaut, Barbara; et al.
 Source: Journal of Combinatorial Designs Volume: 19 Issue: 1 Pages: 42-69 Published: JAN 2011
 Times Cited: 12
 DOI: 10.1002/jcd.20263
added
12-May-13
7.  Title: On Bipartite 2-Factorizations of K-n-I and the Oberwolfach Problem
 Author(s): Bryant, D.; Danziger, P.
 Source: Journal of Graph Theory Volume: 68 Issue: 1 Pages: 22-37 Published: 2011
 Times Cited: 22
 DOI: 10.1002/jgt.20538
added
14-May-13
8.  Title: On the existence and embedding of edge-coloured graph decompositions
 Author(s): Brier, Robert; Bryant, Darryn
 Source: Ars Combinatoria Volume: 99 Pages: 445-459 Published: APR 2011
 Times Cited: 0
added
12-May-13
9.  Title: On the non-existence of pair covering designs with at least as many points as blocks
 Author(s): Bryant, Darryn; Buchanan, Melinda; Horsley, Daniel; et al.
 Source: Combinatorica Volume: 31 Issue: 5 Pages: 507-528 Published: NOV 2011
 Times Cited: 1
 DOI: 10.1007/s00493-011-2639-y
added
12-May-13
10.  Title: An asymptotic solution to the cycle decomposition problem for complete graphs
 Author(s): Bryant, Darryn; Horsley, Daniel
 Source: Journal of Combinatorial Theory Series a Volume: 117 Issue: 8 Pages: 1258-1284 Published: NOV 2010
 Times Cited: 10
 DOI: 10.1016/j.jcta.2010.03.015
added
12-May-13
publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: